# SDR AALA202007109001

- Difficulty date: July 9, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 44,001 hours, 21,344 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH, RECIEVED ECAM GREEN HYDRAULIC LOW LEVEL INDICATION. AN EMEERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. FOUND LEFT MAIN LANDING GEAR UPLOCK VALVE HYDRAULIC B-NUT ON LINE FOR DOOR DOWN SYSTEM TO BE LOOSE AND LEAKING. TIGHTENED B NUT AND ACCOMPLISHED A SATISFACTORY LEAK AND OPERATIONAL CHECK.
